advertisement
Question
Posted by: Concerned | 2005/12/12

Weight Gain

I have been taking Fluanxol and Cymbalta and have gained 3kgs in 1 month even though I am not eating any more than normal. I am also experiencing some dizziness. Is this a result of the medication

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It could be a result of the medication, especally the dizziness, though this usually fades in a month or so. Also, if in the depression one had lost appetite and weight, then if the medication is helping, one could gain weight naturally, and not as a direct side-effect of the medication

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement